# SDR R61A2021092100762

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 43,040 hours, 26,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 3230
- Condition: Inoperative
- Location: Zone 100
- Part time: 36,578 hours, 22,676 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT DOOR EXIT MARKING SIGN DOES NOT ILLUMINATE. R&R AFT RH EMERGENCY BATTERY.
